Czechoslovak Mathematical Journal

Vol. 59, No. 3, 2009 · Contents

P. Azimi, A. A. Ledari:
A class of Banach sequence spaces analogous to the space of Popov

Hiroyuki Tachikawa:
Loewy coincident algebra and $QF$-$3$ associated graded algebra

Armin Rainer:
Orbit projections of proper Lie groupoids as fibrations

Akbar Golchin, Parisa Rezaei, Hossein Mohammadzadeh:
On strongly $(P)$-cyclic acts

A. Gonzalez, V. Montesinos:
A note on weakly Lindelof determined Banach spaces

Jeffrey L. Stuart:
The eavesdropping number of a graph

Katrin Schumacher:
A chart preserving the normal vector and extensions of normal derivatives in weighted function spaces

Jaroslav Hancl, Jan Sustek:
Boundedly expressible sets

Yanling Shao, Yubin Gao:
Exponents of two-colored digraphs

Jan Jakubik:
On the distributive radical of an Archimedean lattice-ordered group

Xiaolong Qin, Shin Min Kang, Meijuan Shang:
Strong convergence theorems of $k$-strict pseudo-contractions in Hilbert spaces

Giuseppina Barbieri:
An extension theorem for modular measures on effect algebras

Agnes M. Backhausz, Vilmos Komornik, Tivadar Szilagyi:
A simplified multidimensional integral

M. Crampin, D. J. Saunders:
Some concepts of regularity for parametric multiple-integral problems in the calculus of variations

Ladislav Skula:
Special isomorphisms of $F[x_1,...,x_n]$ preserving GCD and their use

I. Monterde, V. Montesinos:
Convex-compact sets and Banach discs

Dongmei Ren, Yuan Yi:
On the $2k$-th power mean of $\frac{L'}L(1,\chi)$ with the weight of Gauss Sums

Pierre-Etienne Druet:
Existence for the stationary MHD-equations coupled to heat transfer with nonlocal radiation effects

Belmesnaoui Aqzzouz, Redouane Nouira:
The order $\sigma$-complete vector lattice of AM-compact operators

Yin-Zhu Gao, Wei-Xue Shi:
Monotone Meta-Lindelof spaces

Ayse Alaca, Saban Alaca, Kenneth S. Williams:
Evaluation of the sums $ \sum_{m=1, m\equiv a \mod 4}^{n-1} \sigma(m) \sigma(n-m) $

[Contents of Czechoslovak Mathematical Journal]